On some boundary crossing problems for Gaussian random walks (Q674526): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import241208061232 (talk | contribs)
Normalize DOI.
 
(One intermediate revision by one other user not shown)
Property / DOI
 
Property / DOI: 10.1214/aop/1041903223 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1214/AOP/1041903223 / rank
 
Normal rank

Latest revision as of 00:33, 10 December 2024

scientific article
Language Label Description Also known as
English
On some boundary crossing problems for Gaussian random walks
scientific article

    Statements

    On some boundary crossing problems for Gaussian random walks (English)
    0 references
    10 November 1997
    0 references
    The author considers the Gaussian random walks and obtains for them some new representations of the Wiener-Hopf factorization components as well as the asymptotic expansions for the distribution of the excess over one-sided and two-sided boundaries. For related papers see \textit{A. A. Borovkov} [Select. Transl. Math. Stat. Probab. 5, 315-372 (1965); translation from Sib. Mat. Zh. 3, 645-694 (1962; Zbl 0128.12906)], \textit{B. A. Rogozin} [Sib. Math. J. 10(1969), 989-1010 (1970); translation from Sib. Mat. Zh. 10, 1334-1363 (1969; Zbl 0184.40602)], \textit{Eh. L. Presman} [Math. USSR, Izv. 3(1969), 815-852 (1970); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 33, 861-900 (1969; Zbl 0192.55102)], and \textit{V. I. Lotov} [Theory Probab. Appl. 32, 57-67 (1987); translation from Teor. Veroyatn. Primen. 32, No. 1, 62-72 (1987; Zbl 0622.62081)].
    0 references
    first exit time
    0 references
    overshot
    0 references
    random walks
    0 references
    Wiener-Hopf factorization
    0 references

    Identifiers